Deterministic Models for Traffic Jams

Nagel, Kai and Herrmann, Hans J. (1993) Deterministic Models for Traffic Jams.
Published in: Physica : europhysics journal ; A, Statistical mechanics and its applications Vol. 199 (2). pp. 254-269.

Abstract

We study several deterministic one-dimensional traffic models. For integer positions and velocities we find the typical high and low density phases separated by a simple transition. If positions and velocities are continuous variables the model shows self-organized criticality driven by the slowest car.


Actions:
Download: [img] Postscript - Preprinted Version
Download (10MB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr93-133
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 19 Jan 2012 11:27
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/133